Please help! What should I do ?
- 23 Jun 2017 by Kenn55
- 24 June 2017
- medicine, medication, thyroid
I have been taking thyroid medication for nearly a month even though i don't have any thyroid problem. How i got the medicine is complicated. I've been fluctuating from 50 macro grams to 100 macro grams for a month.
I want to know what kind of complications would happen to me if i just stop and what kind of condition i am in now ??
If you were not prescribed this medication, in no way should you be taking it. If you obtained it from an "outside source", and are possibly using it for weight loss (only reason I can think of, why in the world someone would take it outside of hypothyroidism), this can be a huge mistake! It could adversely affect your heart, your bones and other parts of your body. I suggest you go to a doctor to help you wean off of it. This is a powerful hormone that affects the thyroid, which affects your metabolism and just about every other part of your body. Don't mess with it without a doctor's oversight!
.. take a deep breath. You really are panicky!
What is done is done. You learned your lesson!
It can take several weeks to up to 6 weeks to get to your therapeutic levels.
It takes up to 6 weeks to decrease levels, which in your case, to a normal range since you have no disease.
Synthroid is a synthetic drug which doesn't require a long taper.
I'd slowly decrease the amount to where you are comfortable and decrease again.
It's a synthetic drug and probably can get off in a way that is different than opioids or antidepressants. Your anxiety is so high now that tapering would make you feel more secure.
You have not been on it long enough to cause the damage you are reading about.
You lucked out on this one but learn a lesson!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2012 • 9 answers
Posted 31 Dec 2013 • 4 answers
Posted 6 Sep 2014 • 2 answers
Posted 17 May 2015 • 1 answer
Posted 7 Nov 2015 • 2 answers